# SDR ASAA1149757

- Difficulty date: May 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PA693
- Condition: Delaminated
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 65C26603201A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 3 SLAT OUTBOARD AFT CORNER DELAMINATED.  BONDED REPAIR IAW SRM 51-70-10 REPAIR 4.
